# SDR ECPR2018081079993

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: General aviation
- Aircraft: N903FC
- Make and model: Piper PA-28-161
- Aircraft serial: 2842175
- Aircraft time: 6,312 hours
- Engine: Lyc O320D3G
- Engine time: 10,510 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12416
- Part serial: 118444
- Condition: Cracked
- Location: Nr 1 Cylinder
- Part time: 1,717 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR ONE CYLINDER COMPRESSION WAS FOUND BELOW SPECIFICATION.  SUBSEQUENT INSPECTION FOUND A CRACK IN THE CYLINDER HEAD.  THE CRACK WAS LOCATED OUTBOARD OF THE INTAKE VALVE SEAT.  THE CRACK WAS APPROXIMATELY TWO INCHES LONG AND FOLLOWED THE CURVE OF THE VALVE SEAT.  THE CYLINDER WAS REPLACED WITH A SERVICEABLE PART.
